# SDR NACA2019071200073

- Difficulty date: July 12, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: WEATHER RADAR FAILED IN CLIMB FROM MDSD AND STAYED FAILED FOR 15 MINUTES THEN CAME BACK ON AND STAYED ON. CORRECTIVE ACTION:  TROUBLESHOT PER FIM 34-43 TREE 805. OPS CHECKED GOOD AT THIS TIME.  UNABLE TO DUPLICATE FAULT.
